# SDR AALA20161114016

- Difficulty date: November 12, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 60,586 hours, 7,631 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  EMERGENCY EXIT LIGHT AT OVERHEAD BIN 21H HAS EXPOSED WIRES.  SECURED WIRES IN BACKSHELL ASSEMBLY TO OVERHEAD RAIL IAW AMM 33-51-01.  OPERATIONAL CHECK GOOD.
